# SDR VNAA202404160009

- Difficulty date: April 5, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: CN6220601005
- Condition: Unserviceable
- Location: Fan Cowl Hinge
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE, FWD FAN COWL HINGE LINE FAIRING DAMAGED/BENT BEYOND REPAIR LIMITS. (PANEL 442BB)
